# SDR 29GA30352092112

- Difficulty date: September 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 30,206 hours, 33,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Loose
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:3977 TLH/FLL AIR STAIR DOOR WILL NOT CLOSE.  RE-SECURED LOOSED GAS SPRING, OPERATIONAL CHECK GOOD.
